Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 111, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 23, 2016, 6:34 PM EDT for Boone County, Kenton County, Kentucky. It was in force for 14 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2016, 6:34 PM EDT (22:34 UTC)
- Expired
- Jun 23, 2016, 6:48 PM EDT
- In force
- 14 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Boone County, KY, Kenton County, KY
The radar
The Cincinnati radar (KILN), 87 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 6:34 PM EDT | TSTM WND DMG | 3 Ese Burlington, KY | TREE KNOCKED DOWN. TIME ESTIMATED FROM RADAR. |
| Jun 23, 6:34 PM EDT | TSTM WND DMG | 4 Se Burlington, KY | TREE KNOCKED DOWN ON POWER LINE. TIME ESTIMATED FROM RADAR. |
| Jun 23, 6:34 PM EDT | TSTM WND DMG | 5 Se Burlington, KY | ONE TREE DOWN |
| Jun 23, 6:36 PM EDT | TSTM WND DMG | 4 Ese Burlington, KY | TREE KNOCKED DOWN. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 3:01 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.6 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 71 J/kg
- Mixed-layer CIN
- -385 J/kg
- Mixed-layer LCL
- 1202 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 271 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
599
WUUS51 KILN 232234
SVRILN
KYC015-117-232300-
/O.NEW.KILN.SV.W.0111.160623T2234Z-160623T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
634 PM EDT THU JUN 23 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN KENTON COUNTY IN NORTHERN KENTUCKY...
CENTRAL BOONE COUNTY IN NORTHERN KENTUCKY...
* UNTIL 700 PM EDT.
* AT 634 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
UNION...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FLORENCE...INDEPENDENCE...ERLANGER...ELSMERE...WALTON...OAKBROOK...
UNION AND VISALIA.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 IN KENTUCKY BETWEEN MILE MARKERS 76 AND 77.
I-75 IN KENTUCKY BETWEEN MILE MARKERS 168 AND 182.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR NORTHERN
KENTUCKY.
LAT...LON 3896 8473 3902 8465 3892 8445 3892 8446
3880 8459
TIME...MOT...LOC 2234Z 305DEG 21KT 3898 8467
HAIL...<.75IN
WIND...60MPH
$$
KURZ1 follow-up statement
053
WWUS51 KILN 232248
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
648 PM EDT THU JUN 23 2016
KYC015-117-232258-
/O.CAN.KILN.SV.W.0111.000000T0000Z-160623T2300Z/
KENTON KY-BOONE KY-
648 PM EDT THU JUN 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KENTON AND CENTRAL
BOONE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR NORTHERN
KENTUCKY.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3896 8473 3902 8465 3892 8445 3892 8446
3880 8459
TIME...MOT...LOC 2247Z 305DEG 21KT 3893 8458
$$
KURZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:53 PM EDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jun 23, 3:53 PM EDT, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
353 PM EDT THU JUN 23 2016
.SYNOPSIS...
Low pressure and a cold front will slowly push south of the Ohio
River tonight. High pressure will gradually build into the region
Friday into Friday night. The high will remain over the region
into Saturday. Thunderstorms may develop again on Sunday along an
approaching weak cold front.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A cold front stretching across the central part of our CWFA will
move slowly south of the Ohio River tonight. A very moist and
unstable airmass remains ahead of this system. Showers and
thunderstorms continue to develop along a prefrontal trough along
and south of the Ohio River and along the cold front itself.
Conditions are favorable for severe storms along the cold front
and a tornado watch is in effect until 10 pm edt. Heavy rain will
be possible, especially along and south of the Ohio River where
locations have high pwats and also my get hit twice. A flash flood
watch remains in effect either until 6 pm edt or 9 pm edt for
parts of the srn/sern CWFA where previous heavy rain has fallen.
We should see a decrease in convection by later in the evening as
the airmass begins to stabilize some and forcing wanes. Lows will
range from the 60s to near 70 south of the Ohio River
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
We may some some lingering cloudiness Friday morning over parts of
the central and southern CWFA due to post frontal
stratus/stratocumulus. By afternoon, clouds will have mixed out
some with diurnal cumulus. There could be an isolated shower in
the south in the afternoon, but chances looked to be 10 percent or
less, so have left the forecast dry. Highs will mainly range from
the lower to mid 80s.
By Friday night, surface high pressure will be building into the
region from the north. Drier and cooler weather can be expected
for Friday night under mostly clear skies. Lows will range from
the upper 50s north to the lower 60s south.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
High pressure will be in control for Saturday with warm and dry
conditions. Thickness rising and winds becoming southwest should
boost temperatures. Will go near guidance. Frontal boundary
advertised by models the last few days continues its faster and
weakening trend today. Have continued chance pops for late Sunday in
the west with chance pops overnight Sunday night. System heads south
Monday with drier air. Kept small pop in the southeast CWA Monday
morning but that could be even too long to linger. We should see
some good heating Monday ahead of cooler air arriving. Cooling trend
for rest of week. Some uncertainty by end of period about details of
rain chances with some variation in return of moisture and placement
of systems. Have went ahead with a low pop for now across area until
later model runs give a better perspective of how things will set
up. Temps near guidance for much of the week.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
Cdfnt will continue to drop south through the tafs this afternoon.
Atmosphere is recharging with CAPES over 1000 J/kg in the srn
tafs. Due to the scattered nature of the convection this afternoon
continued with VCTS to cover the threat for now.
Southwest winds will shift to the northwest this afternoon after
the frontal passage with gusts around 20 kts.
Surface high pressure will build in tonight with clouds
decreasing early this evening. With higher sfc dewpoints lagging
and winds becoming light, expect fog and stratus to develop after
06z. Kept the cigs and vsby MVFR vsby but IFR conditions are not
out of the question.
OUTLOOK...Thunderstorms will be possible Sunday night into
Monday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until 9 PM EDT this evening for OHZ077>082-
088.
Flash Flood Watch until 6 PM EDT this evening for OHZ070>074.
KY...Flash Flood Watch until 9 PM EDT this evening for KYZ099-100.
IN...Flash Flood Watch until 6 PM EDT this evening for INZ066.
&&
SYNOPSIS...Hickman
NEAR TERM...Hickman
SHORT TERM...Hickman
LONG TERM...Padgett
AVIATION...SitesHazardous weather outlook, Jun 23, 6:08 PM EDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 608 PM EDT THU JUN 23 2016 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074- 241100- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- 608 PM EDT THU JUN 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ099-100-OHZ077>082-088-241100- MASON-LEWIS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 608 PM EDT THU JUN 23 2016 ...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF A SLOW MOVING FRONTAL BOUNDARY THIS EVENING. SOME THUNDERSTORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY SEVERE WEATHER THREATS. HOWEVER...ISOLATED TORNADOES CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. INZ073>075-080-KYZ089>098-241100- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON- 608 PM EDT THU JUN 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA AND NORTHERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF A SLOW MOVING FRONTAL BOUNDARY THIS EVENING. SOME THUNDERSTORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY SEVERE WEATHER THREATS. HOWEVER...ISOLATED TORNADOES CANNOT BE RULED OUT. BRIEF HEAVY RAIN WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Special weather statement, Jun 23, 5:30 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 530 PM EDT THU JUN 23 2016 OHZ071-072-078>080-232200- CLINTON OH-WARREN OH-HIGHLAND OH-CLERMONT OH-BROWN OH- 530 PM EDT THU JUN 23 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CLINTON... SOUTHEASTERN WARREN...WEST CENTRAL HIGHLAND...NORTHEASTERN CLERMONT AND NORTHWESTERN BROWN COUNTIES UNTIL 600 PM EDT... AT 530 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BLANCHESTER...MOVING SOUTHEAST AT 25 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... BLANCHESTER...MORROW...WOODVILLE...FAYETTEVILLE...MIDLAND...BUTLERVIL LE... PLEASANT PLAIN...ST. MARTIN...WESTBORO...LAKE LORELEI...EDENTON...STATE ROUTE 123 AT STATE ROUTE 132 AND MIDDLEBORO. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3936 8419 3937 8397 3920 8376 3914 8405 TIME...MOT...LOC 2130Z 314DEG 21KT 3932 8404 KURZ
Local storm report, Jun 23, 5:31 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
531 PM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM FLOOD OWENTON 38.54N 84.84W
06/23/2016 OWEN KY LAW ENFORCEMENT
CULL RD. HIGH WATER, PARTIALLY IMPASSABLE.
&&
MPADGETTSpecial weather statement, Jun 23, 5:40 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
540 PM EDT THU JUN 23 2016
INZ074-075-KYZ091-232215-
OHIO IN-DEARBORN IN-BOONE KY-
540 PM EDT THU JUN 23 2016
...A STRONG THUNDERSTORM WILL AFFECT OHIO...SOUTHEASTERN DEARBORN AND
NORTHERN BOONE COUNTIES UNTIL 615 PM EDT...
AT 540 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER AURORA...
MOVING SOUTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
FLORENCE...LAWRENCEBURG...GREENDALE...AURORA...RISING
SUN...BURLINGTON...
OAKBROOK...WILMINGTON AND FRENCH.
THIS INCLUDES I-75 IN KENTUCKY BETWEEN MILE MARKERS 181 AND 182.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3912 8482 3912 8478 3900 8462 3890 8490
3908 8497
TIME...MOT...LOC 2140Z 316DEG 17KT 3907 8489
KURZSpecial weather statement, Jun 23, 5:58 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
558 PM EDT THU JUN 23 2016
INZ074-075-080-232230-
OHIO IN-SWITZERLAND IN-DEARBORN IN-
558 PM EDT THU JUN 23 2016
...A STRONG THUNDERSTORM WILL AFFECT OHIO...NORTHEASTERN SWITZERLAND
AND SOUTHWESTERN DEARBORN COUNTIES UNTIL 630 PM EDT...
AT 558 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
DILLSBORO...MOVING SOUTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
DILLSBORO...HARTFORD...FAIRVIEW...PATRIOT...BEAR BRANCH...MARKLAND...
ABERDEEN...PATE...NORTH LANDING...QUERCUS GROVE...CENTER SQUARE...
JACKSONVILLE...FARMERS RETREAT...ALLENSVILLE AND EAST ENTERPRISE.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3902 8512 3905 8500 3893 8487 3892 8488
3890 8487 3890 8483 3886 8479 3884 8482
3883 8483 3876 8504 3897 8513
TIME...MOT...LOC 2158Z 302DEG 38KT 3898 8507
KURZSpecial weather statement, Jun 23, 6:16 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
616 PM EDT THU JUN 23 2016
KYZ091-092-232245-
BOONE KY-KENTON KY-
616 PM EDT THU JUN 23 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BOONE AND SOUTHERN
KENTON COUNTIES UNTIL 645 PM EDT...
AT 616 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER UNION...
MOVING SOUTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
FLORENCE...WALTON...OAKBROOK AND UNION.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 IN KENTUCKY BETWEEN MILE MARKERS 72 AND 77.
I-75 IN KENTUCKY BETWEEN MILE MARKERS 169 AND 179.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3878 8466 3894 8479 3900 8468 3889 8450
3880 8463 3880 8464
TIME...MOT...LOC 2216Z 305DEG 21KT 3895 8471
KURZSpecial weather statement, Jun 23, 6:17 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 617 PM EDT THU JUN 23 2016 KYZ093-OHZ077>079-232245- CAMPBELL KY-HAMILTON OH-CLERMONT OH-BROWN OH- 617 PM EDT THU JUN 23 2016 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CAMPBELL...SOUTHEASTERN HAMILTON...CENTRAL CLERMONT AND WEST CENTRAL BROWN COUNTIES UNTIL 645 PM EDT... AT 617 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WITHAMSVILLE...MOVING SOUTHEAST AT 30 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... FORESTVILLE...AMELIA...MOUNT ORAB...BETHEL...NEW RICHMOND... SILVER GROVE...MELBOURNE...WITHAMSVILLE...HAMERSVILLE... NEW HOPE IN CLARK COUNTY...LINDALE...NEW PALESTINE... EAST FORK STATE PARK...LOCUST RIDGE...SALTAIR...BLAIRSVILLE... FEESBURG...BANTAM...NICHOLSVILLE AND CHERRY GROVE. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3902 8439 3908 8434 3900 8385 3886 8402 TIME...MOT...LOC 2217Z 295DEG 28KT 3902 8431 FRANKS
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 4:48 AM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Kenton | 42 min |
| Jun 23, 5:27 AM EDT | Areal Flood Advisory | ILN | Boone, Kenton | 3 hr |
| Jun 23, 5:43 AM EDT | Severe Thunderstorm Warning | ILN | Bracken, Lewis, Mason | 47 min |
| Jun 23, 6:35 AM EDT | Areal Flood Advisory | ILN | Bracken, Lewis, Mason, Robertson | 115 min |
| Jun 23, 3:33 PM EDT | Special Weather Statement | ILN | Carroll, Owen | 27 min |
| Jun 23, 3:54 PM EDT | Severe Thunderstorm Warning | ILN | Carroll, Owen | 51 min |
| Jun 23, 4:02 PM EDT | Special Weather Statement | ILN | Lewis | 13 min |
| Jun 23, 4:16 PM EDT | Areal Flood Advisory | ILN | Carroll, Grant, Owen | 3 hr |
| Jun 23, 4:18 PM EDT | Special Weather Statement | ILN | Bracken | 27 min |
| Jun 23, 4:25 PM EDT | Special Weather Statement | ILN | Lewis | 35 min |
| Jun 23, 4:30 PM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen | 15 min |
| Jun 23, 4:33 PM EDT | Flash Flood Warning | ILN | Grant, Owen | 3 hr |
| Jun 23, 4:38 PM EDT | Tornado Warning | ILN | Owen | 22 min |
| Jun 23, 4:50 PM EDT | Special Weather Statement | ILN | Owen | 25 min |
| Jun 23, 4:59 PM EDT | Special Weather Statement | ILN | Mason, Robertson | 31 min |
| Jun 23, 5:40 PM EDT | Special Weather Statement | ILN | Boone | 35 min |
| Jun 23, 6:12 PM EDT | Areal Flood Advisory | ILN | Boone | 3 hr |
| Jun 23, 6:16 PM EDT | Special Weather Statement | ILN | Boone | 29 min |
| Jun 23, 7:00 PM EDT | Flash Flood Warning | ILN | Boone | 2 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.